# SDR SWI2025F00762

- Difficulty date: February 12, 2025
- Submitted: June 24, 2025
- Operation: Air carrier
- Aircraft: N919EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7780
- Aircraft time: 39,114 hours, 39,982 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK NOTED AT L/H WINDSHIELD SIDE SUPPORT POST CHANNEL BELOW WL110 (MARKED)  (C-CHECK RO 06/23/2025)INSTALLED NEW LH WINDSHIELD SUPPORT ANGLE P/N 601R34032-21 REF CRJ 200 SRM 51-42-06-00 REV 39 DATE MAR10/21 DRWG 601R34032 REV -V AND DRWG 601R33010 REV -J COMPLIED WITH SKYWEST TASK CARD 51-900-1003-SKY
